Asymptotic observables for N-body Stark hamiltonians
Annales de l'I.H.P. Physique théorique, Tome 68 (1998) no. 3, pp. 247-283.
@article{AIHPA_1998__68_3_247_0,
     author = {Adachi, Tadayoshi},
     title = {Asymptotic observables for N-body Stark hamiltonians},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {247--283},
     publisher = {Gauthier-Villars},
     volume = {68},
     number = {3},
     year = {1998},
     zbl = {0915.35086},
     mrnumber = {1622531},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1998__68_3_247_0/}
}
Adachi, Tadayoshi. Asymptotic observables for N-body Stark hamiltonians. Annales de l'I.H.P. Physique théorique, Tome 68 (1998) no. 3, pp. 247-283. http://archive.numdam.org/item/AIHPA_1998__68_3_247_0/

[A1] T. Adachi, Long-range scattering for three-body Stark Hamiltonians, J. Math. Phys., Vol. 35, 1994, pp. 5547-5571. | MR 1299904 | Zbl 0819.35106

[A2] T. Adachi, Propagation estimates for N-body Stark Hamiltonians, Ann. l'Inst. H. Poincaré - Phys. Theor., Vol. 62, 1995, pp. 409-428. | Numdam | MR 1343785 | Zbl 0843.35087

[AT1] Adachi and H. Tamura, Asymptotic Completeness for Long-Range Many-Particle Systems with Stark Effect, J. Math. Sci., The Univ. of Tokyo, Vol. 2, 1995, pp. 77-116. | MR 1348023 | Zbl 0843.35086

[AT2] Adachi. T. and H. Tamura, Asymptotic Completeness for Long-Range Many-Particle Systems with Stark Effect, II, Commun. Math. Phys., Vol. 174, 1996, pp. 537-559. | MR 1370080 | Zbl 0849.35112

[AH] J.E. Avron and I.W. Herbst, Spectral and scattering theory of Schrödinger operators related to the Stark effect Commun. Math. Phys., Vol. 52, 1977, pp. 239-254. | MR 468862 | Zbl 0351.47007

[D1] J. Dereziński, Algebraic approach to the N-body long-range scattering, Rev. Math. Phys., Vol. 3, 1991, pp. 1-62. | MR 1110555 | Zbl 0726.34071

[D2] J. Dereziński, Asymptotic completeness of long-range N-body quantum systems, Ann. of Math., Vol. 138, 1993, pp. 427-476. | MR 1240577 | Zbl 0844.47005

[E] V. Enss, Long-range scattering of two- and three-body systems, Proceedings of the Conference Equations aux dérivées partielles Saint Jean de Monts, Ecole Polytechnique, 1989, pp. 1-31. | Numdam | MR 1030815 | Zbl 0734.35069

[G] C. Gérard, Asymptotic completeness for 3-particle long-range systems, Invent. Math., Vol. 114, 1993, pp. 333-397. | MR 1240642 | Zbl 0812.70006

[Gr1] G.M. Graf, Asymptotic completeness for N-body short-range quantum systems: a new proof, Commun. Math. Phys., Vol. 132 , 1990, pp. 73-101. | MR 1069201 | Zbl 0726.35096

[Gr2] G.M. Graf, A remark on long-range Stark scattering, Helv. Phys. Acta, Vol. 64, 1991, pp. 1167-1174. | MR 1149436

[HeSj] B. Helffer and J. Sjöstrand, Equation de Schrödinger avec champ magnétique et équation de Harper, Lecture Notes in Physics, Springer-Verlag, Vol. 345, 1989, pp. 118-197. | MR 1037319 | Zbl 0699.35189

[H] I.W. Herbst, Temporal Exponential Decay for the Stark Effect in Atoms, J. Func. Anal., Vol. 48, 1982, pp. 224-251. | MR 674059 | Zbl 0503.35029

[HMS1] I.W. Herbst, J.S. Møller and E. Skibsted, Spectral analysis of N-body Stark Hamiltonians, Commun. Math. Phys., Vol. 174, 1995, pp. 261-294. | MR 1362166 | Zbl 0846.35095

[HMS2] I.W. Herbst, J.S. Møller and E. Skibsted, Asymptotic completeness for N-body Stark Hamiltonians, Commun. Math. Phys., Vol. 174, 1996, pp. 509-535. | MR 1370079 | Zbl 0846.35096

[JO] A. Jensen and T. Ozawa, Existence and non-existence results for wave operators for perturbations of the Laplacian, Rev. Math. Phys., Vol. 5, 1993, pp. 601-629. | MR 1240736 | Zbl 0831.35145

[JY] A. Jensen and K. Yajima, On the long-range scattering for Stark Hamiltonians, J. reine angew. Math. , Vol. 420, 1991, pp. 179-193. | MR 1124570 | Zbl 0736.35077

[SS1] I.M. Sigal and A. Soffer, Asymptotic completeness for N ≤ 4 particle systems with the Coulomb-type interactions, Duke Math. J., Vol. 71, 1993, pp. 243-298. | MR 1230292 | Zbl 0853.70010

[SS2] I.M. Sigal and A. Soffer, Asymptotic completeness of N-particle long-range scattering, J. Amer. Math. Soc., Vol. 7, 1994, pp. 307-334. | MR 1233895 | Zbl 0811.35091

[W1] D. White, The Stark effect and long-range scattering in two Hilbert spaces, Indiana Univ. Math. J., Vol. 39, 1990, pp. 517-546. | MR 1089052 | Zbl 0695.35144

[W2] D. White, Modified wave operators and Stark Hamiltonians, Duke Math. J., Vol. 68, 1992, pp. 83-100. | MR 1185819 | Zbl 0766.35033

[Z] L. Zielinski, A proof of asymptotic completeness for N-body Schrödinger operators, Commun. Partial Differ. Eqs., Vol. 19, 1994, pp. 455-522. | MR 1265807 | Zbl 0812.35118